Wednesday, December 30, 2009

How I've Been

I've been a mess. Most days I just fold my arms on my desk and put my head down and cry. I don't have any specific reason for crying, I just haven't been able to stop. There's nothing that I used to do that I want to do now nor is there anything new I want to try. Can we say classic depression symptoms?

My next scheduled psychiatrist/med review wasn't scheduled until January 16th. I was smart enough to see that was way too far away. I called and was able to be worked in his schedule yesterday.

I went dressed as I was. Clothes I'd been wearing for two days already. Nobody dresses up there anyway. I've never seen people wearing tuxedo shirts that's for sure. I barely passed a brush through my hair.

He asked if I wanted to be admitted to the mental hospital. Something I'd already been asking myself over the past week. I said no. I want to stay at home if possible. I questioned that decision last night when I had a prolonged crying spell (the loud boo-hoo kind of crying) and even Googled looking for the nearest psychiatric hospital.

Anyway. He kept my Abilify at the same dose. He doubled the Trileptal. Kept the Xanax the same. Added in Ritalin to give me some energy.. something I'm in need of. Energy I mean. The Kroger pharmacy was out of the Trileptal so I can't start that higher dose until later today. I didn't want to start the Ritalin until tomorrow because I have a dentist appointment in a couple hours and I want to be home when I start it so I know how it makes me feel.

So.. in case anyone was wondering how I've been.. now you know. I've been a mess.

6 comments:

Erika Jean said...

*HUGS*

Play the 20 questions game ;-)

Queen-Size funny bone said...

do whatever it takes to feel better

magill50 said...

I knew
I know

I don't know

angel6033 said...

I hope you feel better soon :)..I send some hugs your way and lots of good vibes!!Can you feel them?? :)

Forgetfulone said...

Thanks for keeping us posted. Just remember that it may take a while for the new meds/doses to take effect. I think of you often.

SilverNeurotic said...

I hope the new dosage and new medication helps.